# SDR CA190430024

- Difficulty date: April 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 74,793 hours
- Engine: Allsn 501D13D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: 6844336105086
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A-CHECK OF CONVAIR, RH QEC FUEL LINE FROM FUEL FILTER/PUMP ASSY TO FCU IINLET LEAKING FOUND AT FUEL PUMP/FILTER SIDE. HOSE REPLACED. GROUND FUNCTION CHECKED SERVICEABLE. (TC# 20190430024)
